AIMS Mathematics, 2020, 5(6): 6169-6182. doi: 10.3934/math.2020396

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Boundedness analysis of non-autonomous stochastic differential systems with Lévy noise and mixed delays

1 Department of Mathematics, Zhejiang International Studies University, Hangzhou 310023, PR China
2 Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou 310023, PR China

The present research studies the boundedness issue of Lévy driven non-autonomous stochastic differential systems with mixed discrete and distributed delays. A set of sufficient conditions of the $p$th moment globally asymptotical boundedness is obtained by combining the Lyapunov function method with the inequality technique. The proposed results reveal that the convergence rate $\lambda$ and the coefficients of the estimates for Lyapunov function $W$ and Itô operator $\mathcal {L}W$ can determine the upper bound for the solution. The presented results are demonstrated by an illustrative example.
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved